uu.seUppsala University Publications
Change search
ReferencesLink to record
Permanent link

Direct link
Some homological properties of category O. III
Univ Ghent, Dept Math Anal, B-9000 Ghent, Belgium..
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics, Algebra and Geometry.
2015 (English)In: Advances in Mathematics, ISSN 0001-8708, E-ISSN 1090-2082, Vol. 283, 204-231 p.Article in journal (Refereed) Published
Abstract [en]

We prove that thick category O associated to a semi-simple complex finite dimensional Lie algebra is extension full in the category of all modules. We also prove the weak Alexandru conjecture both for regular blocks of thick category O and the associated categories of Harish-Chandra bimodules, but disprove it for singular blocks.

Place, publisher, year, edition, pages
2015. Vol. 283, 204-231 p.
Keyword [en]
Extension fullness, BGG category O, Harish-Chandra bimodules, Homological dimension, Yoneda extensions
National Category
URN: urn:nbn:se:uu:diva-264024DOI: 10.1016/j.aim.2015.06.019ISI: 000361016700008OAI: oai:DiVA.org:uu-264024DiVA: diva2:859429
Swedish Research CouncilKnut and Alice Wallenberg FoundationThe Royal Swedish Academy of Sciences
Available from: 2015-10-07 Created: 2015-10-05 Last updated: 2015-10-07Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Mazorchuk, Volodymyr
By organisation
Algebra and Geometry
In the same journal
Advances in Mathematics

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 441 hits
ReferencesLink to record
Permanent link

Direct link